# SDR CA151031004

- Difficulty date: October 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 25,764 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Damaged
- Location: Accessory
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B, A

## Discrepancy

(CAN) ON THE CLIMBOUT THE CREW OBSERVED ABNORMAL TORQUE AND ITT INDICATIONS. AS A PRECAUTION, THE CREW ELECTED TO SHUTDOWN THE LT ENGINE.  THE ACFT RETURNED WHERE AN UNEVENTFUL LANDING WAS CARRIED OUT.  FLIGHT CREW REPORTED NOISE CAN BE HEARD COMING FROM THE ACCESSORY GEARBOX WHEN ROTATED.  MAINTENANCE PERSONNEL WILL EXAMINE THE ACFT TO DETERMINE THE CAUSE OF THE ABNORMAL INDICATIONS.
